# SDR SWIA972428

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 16,827 hours, 15,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,   LOST HYDRAULIC SYSTEM ONE PRESSURE AND QUANTITY.  RETURNED TO SLC.  FOUND HYDRAULIC LINE FOR ENGINE DRIVEN HYDRAULIC PUMP PSI LINE IN PYLON TO BE LEAKING.  REMOVED AND REPLACED LINE.  OPS CHECK AND LEAK CHECKED GOOD.
